# SDR IXXA05SMN315S

- Difficulty date: December 29, 2005
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Misinstalled
- Location: Rt Wing
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING - L/E SLOT VANE HAS NON STANDARD REPAIR, XOLDO 66.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 05586 DATED 12-28-05, SEMAN DWG ED-4136 DATED 12-23-05, ED SEMAN 2005 1473 DATED 12-28-05.  REMOVED NON STANDARD REPAIR.  REMOVED DAMAGED SECTION, PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001, FABRICATED REPAIR DOUBLER (AL 7075 T6 0.071) & FILLER, INTERNAL DOUBLER (ALCLAD 7075 T6 0.063) IAW SEMAN DWG ED-4136.  CLEANED, TREATED; PRIMED AREA & INNER FACE OF REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11, INSTALLED REPAIR PARTS IAW SEMAN DWG ED-4136, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, DC-8 SRM 51-3-0, DC8 SRM 51-3-1 (TORQUE).
